# SDR CALA9700745

- Difficulty date: May 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14062
- Make and model: Doug DC-10-30
- Aircraft serial: 47863
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 1879-2007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT GALLEY SUPPORT BEAM CORRODED AT STA 1879 TO 2007, X = 24.  THE SUPPORT BEAM WAS REPLACED IAW SRM 53-22-00.
